# SDR DALA2019061073486

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N375DN
- Make and model: Airbus A321-211
- Aircraft serial: 8812
- Aircraft time: 523 hours, 217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT MOUNTED FLOOR LIGHT AT ROW 21 ABC INOP, RELAMPED EMERGENCY EXIT LIGHT AT SEAT 21C
